# SDR QXEA0202214

- Difficulty date: December 16, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 13,060 hours, 17,897 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- BOTTOM BRACKET ON FORE RUDDER THAT CONNECTS TO THE TRAILING RUDDER HAS STEP WEAR AROUND FASTENER HOLE.  REPAIRED IAW DHC-8 SRM 51-40-11.
